Hi, Thank you for the kind response. Son is sometimes a little better and sometimes aweful. I did take him to a phychiatrist. I thought this was going well for a while. (Turns out that my son swore at the doc. one time...I was there...nothing threatening or anything...The idoit (who I put so much faith in/my sons life) he dumped my son as his patient and sent him out of that practice all together!) UNREAL!! My son was willing to go there...seeking help actually begging for help and that over paid fool dumped him!
My son had a good reason for being angry. He did not want an antidepresant and the doc. knew that. I did appreciate that the doc. listened to David and tried to wait to precribe until my son was ready. David feels that he does not matabolize pills corectly...So the doc. precribed liquid Lexapro. Lexapro was on the list of meds. that don't work well for David and the doc. knew that but liquid meds are harder to come by.
David had a horrible reaction to the med. with the first dose. He was shaking-crying just really having some sort of a break down he was having severe pain in his head,stomach,felt like his brain was burning and he did not sleep at all that night.
I called doc. got no response. I told his nurse what was going on still no response. about
5 days later my son ends up in the ER because he hasn't been able to sleep. They gave him sleeping pills and sent him home. Again I call doc. with no response...Son went to family doc. who precribed Ativan and it still took several hours for him to fall to sleep and the sleep was low quality.
I call the doc. they set up an app. This app. was atleast one month without a good nights sleep for David. Anyway at the app. doc. has no good advise son hasn't slept thru the night for atleast a month. When the doc. says that David should continue the Lexapro David did swear and was dismissed.
I don't know if you've ever been around somebody who could not sleep but this is real torcher! He was really shaking and even wishing for death. He continues to have problems with sleep and a very dry throat (you can hear him swallowing from across the room...His eyes are very dry) Something happened when he took that Lexapro! He got so very sick after he took it.
Post Edited By Moderator (Sherrine) : 5/18/2011 10:54:21 AM (GMT-6)